# SDR DALA2024100409680

- Difficulty date: September 7, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,482 hours, 32,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0546176) CORROSION ON R2 MOP SILL FROM STA-927+5 TO STA-986.5+3, WL -208, RBL-50. REMOVED AND INSTALLED MOP SILL IAW B737 SRM 51-40-02-0G AND DWG 147A8501.
